American Journal of Computational Mathematics

Vol.2 No.4(2012), Paper ID 26181, 9 pages

DOI:10.4236/ajcm.2012.24049

 

On Elliptic Curves with Everywhere Good Reduction over Certain Number Fields

 

Shun’ichi Yokoyama

 

Faculty of Mathematics, Kyushu University, Fukuoka, Japan

 

Copyright © 2012 Shun’ichi Yokoyama et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Yokoyama, "On Elliptic Curves with Everywhere Good Reduction over Certain Number Fields," American Journal of Computational Mathematics, Vol. 2 No. 4, 2012, pp. 358-366. doi: 10.4236/ajcm.2012.24049.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.